Vol 9, No 3 (2011)


Table of Contents


Minimum Perimeter Developments of the Platonic Solids PDF
Jin Akiyama, Xin Chen, Gisaku Nakamura, Mari-Jo Ruiz 461 - 487
Strong Convergence Theorems for a Finite Family of Uniformly L-Lipschitzian Mappings in a Banach Space PDF
Xiufang Liu 489 - 496
Strong Convergence Theorems for Fixed Points of Nonexpansive Semigroups PDF
Sun Young Cho, Shin Min Kang 497 - 504
Weak and Strong Convergence to Common Fixed Points of a Countable Family of Multi-valued Mappings in Banach Spaces PDF
Prasit Cholamjiak, Watcharaporn Cholamjiak, Yeol Je Cho, Suthep Suantai 505 - 520
Explicit Iteration Method for Common Fixed Points of a Finite Family of Generalized Asymptotically Nonexpansive Nonself Mappings PDF
Orawan Tripak, Sarachai Kongsiriwong 521 - 530
A New Approximation Method for Equilibrium, Variational Inequality and Fixed Point Problems PDF
Smaila S. Sanni, Eugene C. Ukaegbu, Yekini Shehu 531 - 552
Existence Results for Vector Variational-Like Inequalities PDF
Rais Ahmad 553 - 561
Some Approximation Theorems by De La Vallee-Pousin Mean PDF
Saleh Abdullah Rasheed Al-Mezel 563 - 570
A Note on Kurosh Amitsur Radical and Hoehnke Radical PDF
Kishor Pawar, Rajendra Deore 571 - 576
2-Absorbing and Weakly 2-Absorbing Submodules PDF
Ahmad Yousefian Darani, Fatemeh Soheilnia 577 - 584
On (k, μ)-Contact Metric Manifolds PDF
Avijit Sarkar, Matilal Sen 585 - 596
On (LCS)2n+1-Manifolds Satisfying Certain Conditions on the Concircular Curvature Tensor PDF
Sunil Kumar Yadav, Praduman Kumar Dwivedi, Dayalal Suthar 597 - 603
On the Fine Spectra of the Generalized Forward Difference Operator $\Delta^v$ Over the Sequence Space ℓ1 PDF
Javad Fathi, Rahmatollah Lashkaripour 605 - 617
An Equivalent Definition for the Backwards Ito Integral PDF
Jayrold P. Arcede, Emmanuel A. Cabral 619 - 630
A New Three-Step Mean Value Iterations with Errors for Asymptotically Nonexpansive Mappings in Banach Spaces PDF
Hossein Dehghan, Jamal Rooin 631 - 645
On Some Coincidence and Common Fixed Point Theorems in G-Cone Metric Spaces PDF
Mahpeyker Ozturk, Metin Basarır 647 - 657
Some Lacunary Difference Sequence Spaces defined by Musielak-Orlicz Functions PDF
Bipan Hazarika 659 - 671
Bilinear and Bilateral Summation Formulae of Certain Polynomials in the Form of Operator Representations PDF
Mumtaz Ahmad Khan, K.S. Nisar 673 - 684

Copyright 2020 by the Mathematical Association of Thailand.

All rights reserve. No part of this publication may be reproduced, stored in a retrieval system, or transmitted, in any form or by any means, without the prior permission of the Mathematical Association of Thailand.

|ISSN 1686-0209|